MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SynchroMed III; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SynchroMed III; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8667-40
Medical Device Problem Codes Migration or Expulsion of Device (1395); Ambient Temperature Problem (2878)
Health Effect - Clinical Codes Burning Sensation (2146); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider and a manufacturing representative regarding a patient was receiving unknown morphine via an implantable pump for spinal pain.It was reported that the caller reported that the patient had an mri today (b)(4) and when they started the mri, the patient felt a heat and warmth that started from the pump and went across.The caller stated the patient pushed the button and the pump was only off for about 15 minutes and then it restarted on its own.The caller confirmed the warmth had gone away and there were no other symptoms of burning or pain, just that the pump was slightly warm to touch over top of it.The caller asked if this was normal.The caller also stated during imaging that the pump was not completely flat on the patient body but not 90 degree towards the axis.The agent reviewed mri labeling and pump location with caller.
 
Event or Problem Description
Additional information was received from the healthcare provider (hcp).It was reported that the cause of the pump not lying completely fiat against the patient's body, but not 90 degrees towards the axis, was determined.The pump not lying completely fiat against the patient's body was resolved on its own.It was further reported that the warmth over the pump and the slight warmth to the touch over the top resolved on their own.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
SynchroMed III
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50936863
Report Number3004209178-2026-16548
Device Sequence Number18828640
Product Code LKK
UDI-Device Identifier00763000597030
UDI-Public(01)00763000597030(17)270414
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8667-40
Device Catalogue Number8667-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale